MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY PRESS FIT 12MM

EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY PRESS FIT 12MM
Model Number 300-01-12
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: pending evaluation.Concomitant device(s): 310-00-44, 120827002 - xs humeral head, 44mm xs offset humeral head, 300-20-02, equinox square torque define screw drive kit, 300-50-45, 01270386 - 4.5mm short rep plate.
 
Event or Problem Description
As reported, this (b)(6) y/o male patient, 2 yrs postop the initial l tsa, the left humeral stem became loose and it revised was revised.We put in a long revision stem and the same size rep plate and head.Patient was last known to be in stable condition following the event.The device will not return due to facility policy.
 
Additional Manufacturer Narrative
Section h10: (d4) serial number: (b)(6), expiration date: 26-dec-2028.(h3) the revision reported was likely the result of an insufficient bond between the humeral stem and the bone, which led to aseptic (non-infected) humeral loosening.However, this cannot be confirmed as the devices were not returned for evaluation and x-rays were not provided.(h4) device manufacture date: 31-dec-2018.

Brand Name
EQUINOXE
Common Device Name
HUMERAL STEM PRIMARY PRESS FIT 12MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12604572
Report Number1038671-2021-00524
Device Sequence Number3586669
Product Code KWT
UDI-Device Identifier10885862283016
UDI-Public10885862283016
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number300-01-12
Device Catalogue Number300-01-12
Device Lot Number117222010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale